I am taking @ 10 pills a day, but do not like this medicine, pinched nerve in shoulder or torn rotor-cuff
17 Oct 2010
Dear levity1951, Did your doctor prescribe that much Tramadol a day? Please be careful with this medication... the max dosage a day is only 400mgs. This medication can build up in your system and cause seizures... it happened to me when it first came out. I was put on 800mgs a day for my cluster migraines and started having seizures. My sister is a pharmacist and she is the one that figured out it was the Tramadol causing them. I was 36 and had never had seizures in my life, but once I stopped taking the medication, the seizures stopped. May-be you should ask your doctor for something else, sounds like they are not helping you anyway... Good Luck
17 Oct 2010
Hi it definitely can cause weight loss, i lost about 28lb and my friend has lost the same amount. I didn't start taking it for this reason though, and wouldn't recommend that anyone does. As the last member wrote, it is a drug you must be very careful with and is highly addictive. The effects will be reduced the longer you take it which will encourage you to take more.
Anyway sorry for the lecture! Take care : )
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just been prescribed delayed release Tramadol (Zydol) at 50mg every 12 hours for muscle pain (CFS/ME) and I already take 50mg Sumatriptan for ...
3 answers • 25 Jun 2012
3 answers • 13 Aug 2013
I feel like I'm gaining weight but not sure which one is doing it I'm not adha I'm using it for weight loss but I'm 53 could I ...
2 answers • 11 Dec 2014
Hi, I suffer from a torn rotator cuff and am in constant pain especially at night. My doctor prescribed me four 50mg tablets of Tramadol a day or as ...
7 answers • 28 Dec 2014